MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT
Model Number DADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.(siemens) analyzed sysmex cs-5100 system backup files provided by the customer to determine the cause of the discordant, falsely low aptt results on the sysmex cs-5100 system.Siemens did not identify any systemic issues with the sysmex cs-5100 system.The cause of the event is unknown.The instrument and reagents are performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2017-00083, mdr 9610806-2017-00084, mdr 9610806-2017-00085, and mdr 9610806-2017-00087 were filed for the same event.
 
Event or Problem Description
Two discordant, falsely low activated partial thromboplastin time (aptt) results were obtained on a patient sample on the sysmex cs-5100 system.One result was obtained by mixing a test in a one-to-one dilution with the patient sample and the other was obtained by adding polybrene.These results were reported to the physician and it is unknown whether the physician questioned these results.On (b)(6) 2017, correct aptt results from other samples of the same patient were reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low aptt results.

Brand Name
DADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT
Common Device Name
DADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key6789762
Report Number9610806-2017-00086
Device Sequence Number129515
Product Code GFO
UDI-Device Identifier00842768003851
UDI-Public00842768003851
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K760318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberDADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT
Device Catalogue Number10445711
Device Lot Number557236A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR